Deforming a map into a harmonic map

Research output: Contribution to journalArticlepeer-review


This paper presents some existence and uniqueness theorems for harmonic maps between complete noncompact Riemannian manifolds. In particular, we obtain as a corollary a recent result of Hardt-Wolf on the existence of harmonic quasi-isometries of the hyperbolic plane.

Original languageEnglish (US)
Pages (from-to)1021-1038
Number of pages18
JournalTransactions of the American Mathematical Society
Issue number3
StatePublished - 2000

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Deforming a map into a harmonic map'. Together they form a unique fingerprint.

Cite this